Discussions By Condition: I cannot get a diagnosis.

Flaky skin and genitals (vulvar dystrophy?)

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Shosta
  • August 9, 2010
  • 06:46 PM

*~I probably don't have to say this, but this isn't the kind of thread you'll read and still have an appetite~* I'm 18 and male. A couple of weeks ago this started developing: the skin around my penis on my scrotum started drying up and flaking, and the area affected is getting bigger by the day. It tends to flake off easily and just as I'm going about day-to-day, leaving wet, sensitive skin underneath on my scrotum. Nothing bleeds. I've been abroad on holiday and haven't been able to help it then, and by now half of the skin on my scrotum's affected, and as is the skin underneath and on the side of my penis, running straight up to under my foreskin. It's only mildly itching, but it renders them pretty useless, gives off a horrid smell that I'm hoping no-one apart from me has yet been able to smell so far, and leaves a disgusting yellow residue all over the front of my boxers after a day. So with all this considered it's very irritating to have. I had it the same time in August when abroad at 15 and 16 then but was too meek to even mention it to anyone at the time, and it just stayed with me for a month before going. It just stopped me from having any summer flings. This case is a little more apparent though. Should be able to get to my GP in a few days, but in the meantime is there anything that can be helped to not leave marks on my underwear/stop the smell/clear it up? Don't want this for another day. Thanks.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?